Abstract and Applied Analysis

The integral wavelet transform in weighted Sobolev spaces

Nguyen Minh Chuong and Ta Ngoc Tri

Full-text: Open access

Abstract

The integral wavelet transform is defined in weighted Sobolev spaces, in which some properties of the transform as well as its asymptotical behaviour for small dilation parameter are studied.

Article information

Source
Abstr. Appl. Anal., Volume 7, Number 3 (2002), 135-142.

Dates
First available in Project Euclid: 14 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1050348481

Digital Object Identifier
doi:10.1155/S1085337502000775

Mathematical Reviews number (MathSciNet)
MR1896175

Zentralblatt MATH identifier
0995.42018

Subjects
Primary: 42Cxx: Nontrigonometric harmonic analysis 42C40
Secondary: 65Txx 65T60

Citation

Chuong, Nguyen Minh; Tri, Ta Ngoc. The integral wavelet transform in weighted Sobolev spaces. Abstr. Appl. Anal. 7 (2002), no. 3, 135--142. doi:10.1155/S1085337502000775. https://projecteuclid.org/euclid.aaa/1050348481


Export citation